
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Mathematical Identification Analysis of a Fractional-Order Delayed Model for Tuberculosis
Slavi Georgiev
Fractal and Fractional (2023) Vol. 7, Iss. 7, pp. 538-538
Open Access | Times Cited: 3
Slavi Georgiev
Fractal and Fractional (2023) Vol. 7, Iss. 7, pp. 538-538
Open Access | Times Cited: 3
Showing 3 citing articles:
A fractional–order model with prevention and isolation optimal control measures to reduce the transmission of Tuberculosis
A. El-Mesady, A. M. S. Mahdy, Fatma Özköse
Journal of Taibah University for Science (2025) Vol. 19, Iss. 1
Open Access
A. El-Mesady, A. M. S. Mahdy, Fatma Özköse
Journal of Taibah University for Science (2025) Vol. 19, Iss. 1
Open Access
A Quasilinearization Approach for Identification Control Vectors in Fractional-Order Nonlinear Systems
Miglena N. Koleva, Lubin G. Vulkov
Fractal and Fractional (2024) Vol. 8, Iss. 4, pp. 196-196
Open Access | Times Cited: 1
Miglena N. Koleva, Lubin G. Vulkov
Fractal and Fractional (2024) Vol. 8, Iss. 4, pp. 196-196
Open Access | Times Cited: 1
Mathematical modeling of tuberculosis transmission dynamics with vaccination and two lines of treatments: a caputo fractional approach
Abdurkadir Edeo Gemeda, Legesse Lemecha Obsu, Eshetu Gurmu, et al.
Journal of Applied Mathematics and Computing (2024)
Closed Access
Abdurkadir Edeo Gemeda, Legesse Lemecha Obsu, Eshetu Gurmu, et al.
Journal of Applied Mathematics and Computing (2024)
Closed Access
Caputo Fractional Differential Equations for Low-risk Individuals of the Tuberculosis Transmission Disease
Rashid Nawaz, Nik Mohd Asri Nik Long, Shamarina Shohaimi
Malaysian Journal of Mathematical Sciences (2024) Vol. 18, Iss. 4, pp. 919-947
Closed Access
Rashid Nawaz, Nik Mohd Asri Nik Long, Shamarina Shohaimi
Malaysian Journal of Mathematical Sciences (2024) Vol. 18, Iss. 4, pp. 919-947
Closed Access